Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 24, Issue.: 3

Review Article

RECENT ADVANCES ON RELIABLE METHODS FOR SOLVING VOLTERRA-FREDHOLM INTEGRAL AND INTEGRO-DIFFERENTIAL EQUATIONS

 

AHMED A. HAMOUD1,2* AND KIRTIWANT P. GHADLE1
1Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad, 431004, India.
2Department of Mathematics, Taiz University, Taiz, 96704, Yemen.

Abstracts

This paper mainly focuses on the recent advances in the approximated methods for solving linear and nonlinear integral and integro-di erential equations of the second and the rst kind (including equations with di erent kernels). Some discussions are presented on the relation of integral equations to applications, and areas are delineated in the future research directions as well.

Keywords :

Adomian Decomposition Method; Variational Iteration Method; Homotopy Analysis Method; Volterra and Fredholm Integral Equations; Integro-Di erential Equation; Approximate Solutions.